Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

eca1210

Member
  • Total Reviews

    0
  • Content Count

    16
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About eca1210

  • Rank
    New Member
  • Birthday 06/29/1987

Profile Information

  • Gender
    Female
  1. eca1210

    Help!

    Hi I am currently experiencing my acne again. This time last year it got really bad and my doctor put me on monocycline and I eventually got rid of it. Over the summer I was fine and things were finally starting to look good. However all of a sudden now I am getting the acne back and its just as bad. This time its now located all over my face unlike before where it was centered on my chin and nose. I am still taking the monocycline. Why is it all of a sudden coming back again. Is it something to
  2. Basically all these diets that are suppose to help with acne just tell what not to eat and there seems to be alot on that list. I would like to know what foods would be good to eat because right now all I am finding is some fruits and some vegetables and even then I am still confused on whats ok.
  3. For some reason during the summer I barely have acne but now that it is getting cool again I am breaking out like crazy. I thought it was suppose to be the other way around but for me its the exact opposite
  4. I dont know because mine all of a sudden is coming back really bad. Like it eventually started to clear up now its returning bad
  5. I was just put on Doxycycline by my derm. Ive been on it for two weeks now and i still am breaking out. He gave me a 2 month twice a day prescription, does that mean it takes that long to work or by then i should supposibly be rid of the acne? He really did not tell me much and he didnt ask me any questions he just looked at my face for a few seconds. He said since my acne was mainly focused on my chin, mouth and nose area that this would work. I did not know if anyone knew anything more about i
  6. My face i dont know whether it is the cold weather or the stuff i use to clean my face but my face is very flacky and peeling like crazy. I put moisturizer on it but when i try to use makeup it becomes dry and peels off, it looks so gross. It is really frustrating since i have acne and want to cover it up especially when im getting dressed up to work or going out at night and especially for when im performing. I dont know if anyone has suggestions on what to do.
  7. I have never actually been to a dermatologist but i finally am next week. Im alittle skeptical about it like are the really going to give me something that is going to help me. I feel like all i hear is people talkin about how what they gave them didnt work. I just dont want to get my hopes up
  8. yeah ive been using proactive for a month and just started burning my face and drying it really bad again so im going to the derm, im just so fed up with it all.
  9. Yeah im going to the derm next week so hopefully they can help me out
  10. I use proactive as well. At first my face was really dry and peeling but after awhile it was fine. It took time for my face to adjust to the BP. I would put a moisturizer on it, it seems to help.
  11. Ive been using proactive for about 2 months now. I finally do not have as many whiteheads as i use to have. However I seem to have a ton of tiny red pimples everywhere. I have more pimples than i had before. My nose that was not that bad seems to be completely covered as well as my chin. Is this going to go away or is proactive just making it worse.
  12. I try not to wear make-up during the day when i am just going to class. The thing is I still have to wear it for dance performances and I wear it going out at night. Any suggestions for good make-up that wont make my skin worse for when im performing that will stay on when im exercising? Also I have the issue of keeping my makeup on a night when im staying with someone else i dont want to take the makeup off cuz i dont want to see me without it, but then if i keep my makeup on at night itll just
  13. My friend had that same problem and her doctor told her to skip her period and start a new pack. It would not be a good idea to just stop the pills i dont think.
×